MathSciNet Relay Station
MathSciNet bibliographic data
MR1862988 (2002m:65107) 65N15 (35F20 46N20 46N40 49L25)
Albert, Samuel; Cockburn, Bernardo; French, Donald A.; Peterson, Todd E. A posteriori error estimates for general numerical methods for Hamilton-Jacobi equations. I. The steady state case. Math. Comp. 71 (2002), no. 237, 49–76 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement